Social choice rules and real-valued representations
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Theory.
Volume (Year): 29 (1983)
Issue (Month): 1 (February)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Georges Bordes & Peter J. Hammond & Michel Le Breton, 1997.
"Social Welfare Functionals on Restricted Domains and in Economic Environments,"
97023, Stanford University, Department of Economics.
- Georges Bordes & Peter J. Hammond & Michel Le Breton, 2005. "Social Welfare Functionals on Restricted Domains and in Economic Environments," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 7(1), pages 1-25, 02.
- Peter J. Hammond, 1999. "Roberts' Weak Welfarism Theorem: A Minor Correction," Working Papers 99021, Stanford University, Department of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.